• Wrong document? Swap it for free
  • Written by students who passed
  • Immediately available after payment
  • Read online or as PDF
Sell
Where do you study
Your language
Document preview thumbnail
Preview 4 out of 91 pages
Exam (elaborations)

Vati Pn Comprehensive Predictor Exam Ngn Pn Prep Exit Exam

Document preview thumbnail
Preview 4 out of 91 pages

VATI PN COMPREHENSIVE PREDICTOR EXAM NGN PN PREP EXIT EXAM

Content preview

1


VATI PN COMPREHENSIVE PREDICTOR EXAM NGN PN
PREP EXIT EXAM QUESTIONS WITH CORRECT SOLUTIONS
2026-27 LATEST VERSION


Note: this study guide is similar to screenshot exam versions


1. A nurse in a long-term care facility is receiving change-of-shift report for four
clients. Which of the following clients should the nurse assess first?
A) A client who has COPD and an oxygen saturation of 90% on 2 L of oxygen

B) A client who has diabetes mellitus and reports feeling shaky and lightheaded

C) A client who has heart failure and an oral temperature of 37.5°C (99.5°F)

D) A client who has a hip fracture and reports pain rated 7 out of 10




Correct Answer: A client who has diabetes mellitus and reports feeling shaky and
lightheaded


Rationale: Shakiness and lightheadedness are classic signs of hypoglycemia, an
acute, potentially life-threatening condition that requires immediate blood
glucose verification and intervention. A COPD client with an SpO₂ of 90% on 2 L is
stable on current therapy. A low-grade fever requires attention but is not
immediately life-threatening. Pain rated 7 out of 10 is a second-level priority.



2. A nurse is reinforcing teaching with a client who has dumping syndrome about
measures to reduce manifestations. Which statement by the client indicates an
understanding of the teaching?
A) "I will drink fluids with my meals."

B) "I will eat small, frequent meals and avoid high-sugar foods."

C) "I will lie flat for 30 minutes after eating."

D) "I will increase my intake of simple carbohydrates."

,2



Correct Answer: "I will eat small, frequent meals and avoid high-sugar foods."


Rationale: Dumping syndrome occurs when gastric contents empty too rapidly
into the small intestine, causing an osmotic fluid shift that produces cramping,
nausea, diarrhea, and vasomotor symptoms. Small, frequent meals reduce gastric
distention, and avoiding high-sugar foods reduces the hyperosmolar load. Fluids
should be consumed between meals, not with meals. Lying down after meals may
help slow gastric emptying, but the dietary modification is the priority.

,3


3. A nurse is making client care assignments for an assistive personnel (AP).
Which of the following tasks should the nurse assign to the AP?
A) Assessing a client's pain level after medication administration

B) Reinforcing teaching about a new medication

C) Measuring a stable client's vital signs

D) Administering a large-volume enema to a client




Correct Answer: Measuring a stable client's vital signs


Rationale: APs can perform routine, non-invasive tasks such as obtaining vital
signs on stable clients. Assessment, teaching, and administration of enemas
(which requires assessment before and during the procedure) require nursing
judgment and should be performed by licensed nursing staff.



4. A charge nurse on a mental health unit is supervising a newly licensed nurse.
For which action by the newly licensed nurse should the supervising nurse
intervene?
A) Tells a client he will lose his phone privileges if he does not take his medication

B) Asks a client about their history of substance use

C) Documents a client's refusal of medication

D) Provides a quiet environment for a client experiencing anxiety




Correct Answer: Tells a client he will lose his phone privileges if he does not take his
medication


Rationale: Threatening a client with loss of privileges to coerce medication
compliance is unethical, coercive, and violates the client's right to refuse
treatment. Medications cannot be used as punishment or given involuntarily
without proper legal procedures. Asking about substance use history,

, 4


documenting refusal, and providing a calm environment are all appropriate
nursing actions.



5. A client taking warfarin has an INR of 5.2. The nurse should anticipate
administering which medication?
A) Protamine sulfate

B) Vitamin K (phytonadione)

C) Aminocaproic acid

Document information

Uploaded on
September 22, 2026
Number of pages
91
Written in
2026/2027
Type
Exam (elaborations)
Contains
Questions & answers
$57.99

Wrong document? Swap it for free Within 14 days of purchase and before downloading, you can choose a different document. You can simply spend the amount again.
Written by students who passed
Immediately available after payment
Read online or as PDF

Sold
1
Followers
0
Items
204
Last sold
2 months ago



Why students choose Stuvia

Created by fellow students, verified by reviews

Quality you can trust: written by students who passed their tests and reviewed by others who've used these notes.

Didn't get what you expected? Choose another document

No worries! You can instantly pick a different document that better fits what you're looking for.

Pay as you like, start learning right away

No subscription, no commitments. Pay the way you're used to via credit card and download your PDF document instantly.

Student with book image

“Bought, downloaded, and aced it. It really can be that simple.”

Alisha Student

Working on your references?

Create accurate citations in APA, MLA and Harvard with our free citation generator.

Working on your references?

Frequently asked questions